Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Completely Bounded Isomorphisms of Operator Algebras

Alvaro Arias
Proceedings of the American Mathematical Society
Vol. 124, No. 4 (Apr., 1996), pp. 1091-1101
Stable URL: http://www.jstor.org/stable/2161752
Page Count: 11
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Completely Bounded Isomorphisms of Operator Algebras
Preview not available

Abstract

In this paper the author proves that any two elements from one of the following classes of operators are completely isomorphic to each other. 1. {VN(Fn): n ≥ 2}. The II1 factors generated by the left regular representation of the free group on n-generators. 2. {C* λ(Fn): n ≥ 2}. The reduced C*-algebras of the free group on n-generators. 3. Some "non-commutative" analytic spaces introduced by G. Popescu in 1991. The paper ends with some applications to Popescu's version of von Neumann's inequality.

Page Thumbnails

  • Thumbnail: Page 
1091
    1091
  • Thumbnail: Page 
1092
    1092
  • Thumbnail: Page 
1093
    1093
  • Thumbnail: Page 
1094
    1094
  • Thumbnail: Page 
1095
    1095
  • Thumbnail: Page 
1096
    1096
  • Thumbnail: Page 
1097
    1097
  • Thumbnail: Page 
1098
    1098
  • Thumbnail: Page 
1099
    1099
  • Thumbnail: Page 
1100
    1100
  • Thumbnail: Page 
1101
    1101